Header

UZH-Logo

Maintenance Infos

Transient response to nivolumab and relapse after infliximab in a patient with primary cutaneous CD8‐positive aggressive epidermotropic cytotoxic T‐cell lymphoma


Toussaint, F; Erdmann, M; Grosch, E; Schliep, S; Schuler, G; Dummer, R; Heinzerling, L (2021). Transient response to nivolumab and relapse after infliximab in a patient with primary cutaneous CD8‐positive aggressive epidermotropic cytotoxic T‐cell lymphoma. British Journal of Dermatology, 184(2):345-347.

Statistics

Citations

Altmetrics

Downloads

49 downloads since deposited on 09 Mar 2021
12 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, further contribution
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Dermatology Clinic
Dewey Decimal Classification:610 Medicine & health
Scopus Subject Areas:Health Sciences > Dermatology
Uncontrolled Keywords:Dermatology
Language:English
Date:1 February 2021
Deposited On:09 Mar 2021 16:29
Last Modified:24 Jun 2024 01:48
Publisher:Wiley-Blackwell Publishing, Inc.
ISSN:0007-0963
OA Status:Hybrid
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1111/bjd.19470
PubMed ID:32767675
  • Content: Published Version
  • Licence: Creative Commons: Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0)